# SDR AWXA200700468

- Difficulty date: March 12, 2007
- Submitted: April 9, 2007
- Operation: Air carrier
- Aircraft: N308AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24710
- Aircraft time: 52,290 hours, 35,465 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 69429494
- Condition: Broken
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN -  AFT CARGO COMPARTMENT FRAME TO WEB ATTACH CLIP IS BROKEN, BS 807, S25R.  REPLACED AFT CARGO COMPARTMENT FRAME TO WEB ATTACH CLIP, BS 807, S25R IAW B737-300 SRM 51-40-02
